# SDR AALA201810049008

- Difficulty date: October 2, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N290AY
- Make and model: Airbus A330-243
- Aircraft serial: 1480
- Aircraft time: 20,097 hours, 3,216 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE256001
- Part serial: FR8186
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING AN A CHECK,  FOUND THE L4 DOOR ASSIST BOTTLE HAD LOW PRESSURE.  SERVICED THE DOOR ASSIST BOTTLE IAWJC 33C80052002.
